advil/ excedrin O’D’?

advil/ excedrin O’D’?
I took alot of advil cold and sinus the last three days – 3 hours ago i required 2 excedrin then two advil 3 hours after- am worrying i am od’ing- i cant tell if i is dizzy from temperature or dizzy from o’d ing what are the sysmptoms associated with too much?

There are losts of good answers, but the best answer:

solution by Nicki
Read the back of the container or box. In the instructions, it will tell you how many to take at one time and how many you can take in a 24 hour time period. It’s really hard to o’d on this stuff.
If you’re dizzy it can probably from a fever- take your temperature
and drink lots of fluids!!!!

What do you think? Answer below!

One thought on “advil/ excedrin O’D’?

  1. Excedrin is paracetamol (called “acetaminophine:”in North America), aspirin and caffeine, apparently. Paracetamol is laughably weak so far as side-effects – they can cause liver or kidney issues, but rarely serious ones. Aspirin can cause dizziness or digestive problems, but unless the Advil also contain it, I doubt there would be enough to induce toxicity.

    Advil is ibuprofen, which can also contribute to dizziness but again, has few adverse effects at a low level, and is unlike to cause significant harm. I can’t quickly find a list of ingredients for Advil cold tablets, but assuming they contain some form of pseudoepherdrine or a similar agent – can also cause dizziness. Pseudoepherdrine can be extremely dangerous in high doses BUT I doubt your intake is high enough to trigger significant effects.

    Plus three hours is generally enough between dosages that most of the drugs have been broken down already, so the odds of interaction are low. To be safe, you can try drinking lots of water to flush your liver and kidneys out, thus speeding your body’s filtering.

    tl;dr version:

    You’re probably fine, aside from having a fever.

Comments are closed.